- 0 Results
Lowest price: € 69.92, highest price: € 97.95, average price: € 83.07
1
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Mariano Giaquinta
Order
at lehmanns.de
€ 97.95
Shipment: € 0.00
Order
Sponsored link
Mariano Giaquinta:

Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Paperback

1983, ISBN: 9780691083315

Buch, Softcover, The description for this book, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), will be forthcoming. [PU: Princeton University P… More...

Shipping costs:Versand in 10-20 Tagen. (EUR 0.00)
2
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Mariano Giaquinta
Order
at BookDepository.com
€ 88.71
Shipment: € 0.00
Order
Sponsored link

Mariano Giaquinta:

Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Paperback

ISBN: 9780691083315

Paperback, [PU: Princeton University Press], The description for this book, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), will be forthcoming.… More...

Shipping costs:Versandkostenfrei. (EUR 0.00)
3
Order
at AbeBooks.de
€ 82.19
Shipment: € 9.33
Order
Sponsored link
Mariano Giaquinta:
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Paperback

1983

ISBN: 0691083312

[EAN: 9780691083315], Neubuch, [PU: Princeton University Press], New copy - Usually dispatched within 4 working days., Books

NEW BOOK. Shipping costs: EUR 9.33 THE SAINT BOOKSTORE, Southport, United Kingdom [51194787] [Rating: 5 (von 5)]
4
Order
at alibris.co.uk
€ 76.56
Order
Sponsored link
Mariano Giaquinta (Author):
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (Am-105), Volume 105 - Paperback

1983, ISBN: 9780691083315

Trade paperback, New in new dust jacket., Princeton, [PU: Princeton University Press]

Shipping costs:plus shipping costs Gloucester, Gloucestershire, Blackwell's
5
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Mariano Giaquinta (author)
Order
at Blackwells.co.uk
£ 60.99
(aprox. € 69.92)
Shipment: € 7.45
Order
Sponsored link
Mariano Giaquinta (author):
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105 - Paperback

ISBN: 9780691083315

paperback, [PU: Princeton University Press]

in stock. Shipping costs:Usually dispatched within 48 hours. (EUR 7.45) Blackwells.co.uk

Details of the book
Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105

The description for this book, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105, will be forthcoming.

Details of the book - Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. (AM-105), Volume 105


EAN (ISBN-13): 9780691083315
ISBN (ISBN-10): 0691083312
Paperback
Publishing year: 1983
Publisher: Princeton University Press
308 Pages
Weight: 0,445 kg
Language: eng/Englisch

Book in our database since 2007-03-28T22:05:35+01:00 (London)
Detail page last modified on 2021-07-29T10:39:07+01:00 (London)
ISBN/EAN: 0691083312

ISBN - alternate spelling:
0-691-08331-2, 978-0-691-08331-5


< to archive...